# SDR DALA1100010909

- Difficulty date: January 1, 2011
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 61,568 hours, 48,134 cycles
- Engine: Pwa JT8D219
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1285 L22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV4, FOUND AFT CARGO STA 1285-1308 LONG 22L HAS MAJOR CORROSION. REMOVED CORROSION FROM L22L IAW SRM 53-01, FIG 1 (.5 X 1.5) ORIGINAL MAT .125 IAW SRM 53-14-3, FIG 4 AND 51-10-1, FIG 15.  REMOVED 0.075.  REMAINING MAT .050. FOUND TO BE OUT OF  LIMITS.  REMOVED L22L, RECEIVED NEW LONG PN S12428864, TREATED IAW  SRM 51-10-3 TABLE 1.  INSTALLED IAW SRM 51-30-2, 51-30-5.
